# SDR UALA2010062302210

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 75,064 hours, 12,195 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 6261
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI COULD ONLY GET 2040 PSI FROM LT ELEC HYD PUMP ALONG WITH EICAS MESSAGE AND AUDIO.  LT ELEC HYD PMP PSI AT 2200.  LT ELEC PUMP, ELCU REPLACED, NO HELP. SUSPECT INTERNAL COMPONENT BYPASSING. WILL NEED TO ACP CHECKS. WITH REF TO LOW PRESSURE ON LT ACMP, FIM SUGGESTS THAT THE HYD SYS NEEDS AN INTERNAL LEAKAGE CHECK. (WHENEVER WING & TAIL FLT CONTROL SHUTOFF VLVS ARE POSITIONED TO 'OFF' PRESSURE THEN STABILIZES AT 2800-3200 PSI).  IAW SERVICE TIP REPLACE M895 ELCU FOR LT ELEC HYD PUMP. REPLACED M895, NO HELP. REPLACED LT HYD RUDDER AND ELEVATOR SHUTOFF VALVE. HYD PRESSURE NORMAL.
